# SDR COMA9860219

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE AFTER TAKEOFF.  REMOVED DOWN LOCK SAFETY PIN.
